Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 26 (1972), 1029-1030
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Isacson, ``Asymptotic expansion of Coulomb wave functions on the transition line,'' Nordisk Tidskr. Informationsbehandling (BIT), v. 8, 1968, pp. 243-245.

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society